MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION THE VEST APX SYSTEM; PERCUSSOR, POWERED-ELECTRIC

BAXTER HEALTHCARE CORPORATION THE VEST APX SYSTEM; PERCUSSOR, POWERED-ELECTRIC
Model Number M08368
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported a pediatric patient required a gastrostomy tube (g-tube) replacement due to the vest apx system.The patient¿s parental caregiver (pc) reported ¿that the vest sits approximately three inches above the g-tube and does not cover it¿; therefore, ¿every time the vest is used, the g-tube becomes loose.¿ on the day of the event the g-tube fell out and the patient was taken to the emergency room for g-tube reinsertion.The patient was taken to the gastroenterology appointment the following day for potential g-tube replacement or a procedure for a new tube.There was no allegation of a device malfunction.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
H11:the patient was advised to resume the use of the device and received a device trainer visit.The device was not returned; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported a pediatric patient required a gastrostomy tube (g-tube) replacement due to the the vest apx system.The patient¿s parental caregiver (pc) reported ¿that the vest sits approximately three inches above the g-tube and does not cover it¿; therefore, ¿every time the vest is used, the g-tube becomes loose.¿ on the day of the event the g-tube fell out and the patient was taken to the emergency room for g-tube reinsertion.The patient was taken to the gastroenterology appointment the following day for potential g-tube replacement or a procedure for a new tube.There was no allegation of a device malfunction.No further information was available at the time of this report.

Brand Name
THE VEST APX SYSTEM
Common Device Name
PERCUSSOR, POWERED-ELECTRIC
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM SINGAPORE
1 yishun avenue 7
singapore, north east 76892 3
SN   768923
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key24133067
Report Number3008145987-2026-00007
Device Sequence Number18740572
Product Code BYI
UDI-Device Identifier00887761967366
UDI-Public(01)00887761967366(11)990917
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberM08368
Device Catalogue NumberPVAPX1HC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/1999
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age12 MO
Patient SexFemale